Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 62, Number 5, 2012

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Homogeneous Einstein metrics on SU(n)
pp. 976-980(5)
Author: Mujtaba, A. H.

Favourites:
ADD

The complex Goldberg-Sachs theorem in higher dimensions
pp. 981-1012(32)
Author: Taghavi-Chabert, A.

Favourites:
ADD

Modular forms and generalized anomaly cancellation formulas
pp. 1038-1053(16)
Authors: Han, F.; Liu, K.; Zhang, W.

Favourites:
ADD
Favourites:
ADD

A generalization of Hamilton's gradient estimate
pp. 1064-1069(6)
Author: Qian, B.

Favourites:
ADD

Characterizing killing vector fields of standard static space-times
pp. 1070-1087(18)
Authors: Dobarro, F.; Unal, B.

Favourites:
ADD

Clifford lattices and a conformal generalization of Desargues' theorem
pp. 1088-1096(9)
Authors: King, A. D.; Schief, W. K.

Favourites:
ADD

Quantum principal bundles over quantum real projective spaces
pp. 1097-1107(11)
Authors: Brzezinski, T.; Zielinski, B.

Favourites:
ADD

On 4-dimensional, conformally flat, almost e-Kahlerian manifolds
pp. 1108-1113(6)
Authors: Olszak, K.; Olszak, Z.

Favourites:
ADD

Inherited structures in deformations of Poisson pencils
pp. 1114-1134(21)
Authors: Arsie, A.; Lorenzoni, P.

Favourites:
ADD

Generalized string equations for double Hurwitz numbers
pp. 1135-1156(22)
Author: Takasaki, K.

Favourites:
ADD

Structure-preserving algorithms for Birkhoffian systems
pp. 1157-1166(10)
Authors: Kong, X.; Wu, H.; Mei, F.

Favourites:
ADD

A normal form of completely integrable systems
pp. 1167-1174(8)
Author: Tudoran, R. M.

Favourites:
ADD

Braided Weyl algebras and differential calculus on U(u(2))
pp. 1175-1188(14)
Authors: Gurevich, D.; Pyatov, P.; Saponov, P.

Favourites:
ADD

Pluripotential theory on quaternionic manifolds
pp. 1189-1206(18)
Author: Alesker, S.

Favourites:
ADD
Favourites:
ADD

Prescribed Q-curvature flow on S^n
pp. 1233-1261(29)
Author: Ho, P. T.

Favourites:
ADD

On gauge theories of mass
pp. 1262-1272(11)
Author: Morava, J.

Favourites:
ADD

Geometric analysis of particular compactly constructed time machine spacetimes
pp. 1273-1283(11)
Authors: Dietz, J.; Dirmeier, A.; Scherfner, M.

Favourites:
ADD

Duality and cohomology in M-theory with boundary
pp. 1284-1297(14)
Author: Sati, H.

Favourites:
ADD

A two-component geodesic equation on a space of constant positive curvature
pp. 1298-1308(11)
Authors: Lenells, J.; Yang, Z.

Favourites:
ADD

L^2 dimensions of spaces of braid-invariant harmonic forms
pp. 1309-1322(14)
Authors: Daletskii, A.; Kalyuzhnyi, A.

Favourites:
ADD

Function theory on a q-analog of complex hyperbolic space
pp. 1323-1337(15)
Authors: Bershtein, O.; Sinel'shchikov, S.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more